# SDR RAIA201602030002

- Difficulty date: February 3, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500842
- Aircraft time: 28,116 hours, 26,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CEILING EXIT LOCATOR LIGHT NR 15 IS INOPERATIVE.  R & R FWD CEILING EXIT LOCATOR LIGHT BULB NR 15. OPS CHECK GOOD.
